Maximal functions along surfaces on product domains

Research output: Contribution to journalArticle

5 Citations (Scopus)


In this paper, we study the L p boundedness for a class of maximal functions along surfaces in ℝn × ℝm of the form {(φ1(|u|)u′, φ2(|v|)v′) : (u,v) ∈ ℝn × ℝm}.We prove that such maximal functions are bounded on L p for all 2 ≤ p < ∞ provided that the functions φ1 and φ2 satisfy certain oscillatory estimates of van der Corput type.

Original languageEnglish
Pages (from-to)163-175
Number of pages13
JournalAnalysis Mathematica
Issue number3
Publication statusPublished - Sep 2008

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Maximal functions along surfaces on product domains'. Together they form a unique fingerprint.

  • Cite this